# SDR ABXA20250823189

- Difficulty date: August 23, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 96,781 hours, 16,602 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Part time: 16,602 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE CURRENT C-6 HEAVY MAINTENANCE CHK, MAINT FOUND AT BS 871.5, RT FWD OVERWING EMERG EXIT DOOR HAD NICK DAMAGE ABOVE WINDOW-PLUG CUTOUT. FASTENERS REMOVED AT AFFECTED AREA IAW SRM 51-40-02 & DAMAGE BLENDED OUT IAW SRM 52-20-01 RESULTING IN THE FINAL BLEND SIZE OF 2.5-INCH-LONG X 0.75-IN-WIDE WITH MRT OF 0.056-IN CORRESPONDING TO ABOUT 21% MATERIAL LOSS.  EXTERNAL & INTERNAL DVI ACCOMPLISHED INCLUDING WINDOW CUTOUT IAW SRM 51-10-08 & NO  DAMAGE FOUND.  SURFACE HFEC INSPECT ACCOMP AT DAMAGE BLEND-OUT IAW NDTM PART 6, 51-00-23 & NO DAMAGE FOUND. AN OPEN HOLE HFEC INSPECT ACCOMP AT DAMAGE LOCATION IAW NDTM PART 6, 51-00-16 & NO DAMAGE FOUND.  ACCOMP REPAIR IAW EO 25129-1 REV. IR, & ABX-REA-5221-65284-00.
